Jen

An explanation could be that the injection process, the physical act of placing a volume of solution into soft tissues, has traumatized them. Especially if a muscle was involved, it would be sore to touch or when you move your jaw. Your dentist will have to investigate.

If that is the case, testing/stretching motions would tend to continue to aggravate the inflamed tissues. Taking Advil (an anti inflammatory medication) over the course of the episode would be therapeutic for the condition and help it to settle down faster. The use of Tylenol as a substitute would interfere with that treatment.

You should let your dentist's office know that you are continuing to have problems with discomfort and let them make a recommendation about remedies or a solution.

Plain text

  • No HTML tags allowed.
  • Lines and paragraphs break automatically.
Please answer the question so we know you're a human.